I personally disagree with your statement. And my doctor explained to me what happens.
"So these HIV positive people, it is possible that their immune systems are fine, but all the meds they take increase their suseptibilty to candida."
Hiv continuously 'reprograms' your white blood cells "immune fighting cells". When the virus infects a certain amount in 100ml of blood your immune system is suspect. Therefore they are succeptable to infection i.e Fungal or bacterial. So what happens is Yeast proferate their intestines and get into their blood stream.
Once the yeast is systemic my doctor has told me straight out that they can barely stand up and have horrible diarhea and it Candida is diagnosed by a blood culture. He then said that the dosage of 2 weeks of 100mg/day cures them of yeast in the blood and intestines. He didnt say POSSIBLe. He said it is GONE. I will say again CURES them of it. They culture their blood and stools and its gone.
I took it for 2 weeks and I am HIV NEGATIVE and I still have a coated tongue, fatigue, bloating, constipation etc. I am starting to believe that all these years people have been telling me its Candida and I think it is something else. The coated tongue and other symptoms may be poor digestion of Carbs or something. He did tell me my coated tongue may be from my stomach acid production being low which he explained has no cure at the current time.....